# SDR SWAA2021082743098

- Difficulty date: April 16, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON BALANCE BAY #4; WEIGHTS HAVE CORROSION. / REMOVED AND REPLACED LEFT WING AILERON BALANCE #4 WEIGHTS IAW SOPM 20-50-01; SRM 51-40-02-0G-0; AMM 20-50-11-910-801 TABLE 215 NO CHANGE IN WEIGHT TW 20073 DUE 06/03/20 A TAG: UP1649 UP1669
